New To Sub Need Help
forest
Posted: February 8, 2017, 11:14 AM







I'm coming off 100+ mg hydro daily habit mixed with some H especially when I couldn't get my hydros. The hydro habit began about 5 yrs. ago with a script for chronic pain and still dealing with pain so dr. prescribed me 2 8-2 as needed. After my 18hr. withdraw I took my first 8-2 in two halves 1/2 hr. apart yesterday at 4:00 am. It took away all my withdrawal symptoms and craving and did wonders for my pain but also made me high as hell. It wasn't the same opiate high but still high and nauseous like when you just take too much hydro at one time. after about 11 hrs. the pain began to creep in so I took another 1/2 of an 8-2 and another 1/2 at 11:00 last night. I've been high, kind of dizzy and nauseous. The topper was after my cup of coffee and cigg this morn at 6:30 I got really nauseous right at the verge of puking but was able to hold it back.my doctor isn't in till Friday and the recpt. at the clinic just doesn't know much. I'm willing to deal with it because it's better than the alternative. Does anyone know if I'm taking too much? is this normal?
  Top
Posted: February 20, 2017, 8:41 PM


Posts: 4
Joined: February 20, 2017



HI , I'm wondering.. when you say pain.. do you mean withdrawal symptoms? IF you taper steadily, and don't go up and down in dosage based on cravings, your "pain", "jimmy legs", "the hot flashes of a 55 year old woman" or DOPE SICKNESS shouldn't be that bad. The catch is that there is time involved in doing it in a way that won't drive you and everyone around you crazy. BELIEVE ME, that time is worth it..
I say this because prior to becoming addicted to SBXN, I was taking opiated off of the streets.. whatever I could get my hands on.. it was nothing for me to take 10 to 20 Vicodin, chew then up and go about my day.Then I discovered OXYS. SNORTING those those dry $50.00 pills was a hard pill to SWALLOW.
One day, a guy I knew sold me 10 METHADONE pills. I took five that evening. I started feeling like I had pneumonia. I went to bed and got up the next morning, GRABBED THE OTHER FIVE PILLS AND CHOMPED EM DOWN. I stayed home "pneumonia.. or something". I kissed my wife and told her to check in on me during the day since I was so ill. She left for wor work. I WENT BACK TO BED AND DIED THERE. She took to heart my request to check in on me. When I didn't answer the phone, she came home... performed CPR and within minutes I woke up in the back of an ambulance. without THE LORD in my wife Jennifer's ear, and the awesome paramedics.. and NARCON. I'd be a maggot farm right now..So yes, YOU ARE FLIRTING WITH DEATH!
QUIT WHILE YOU CAN! PLEASE!
peace
Tracy Anderson
  Top
Been2long
Posted: March 16, 2017, 11:40 AM







I'm 3 weeks in from same habit hydros and H. I was sick for 10 days when first switching to suboxone. At 2 weeks started feeling kind of normal. I started at 2 strips every 24 but dropped to 1 after I started feeling better been ok for about a week now on one a day
  Top
Brandon
Posted: March 21, 2017, 12:38 PM







Hi. I would guess your dose is too high. Just my opinion. I stated at 12mg and didn't feel any kind of high ever from suboxone and I take it under the tongue like it supposed to be taken.
Can you avoid caffeine? I know when I smoked heroine that had fentynal in it and then had some pot or a cigarette I would feel sick. Sometimes I would puke and have to lay down right away. I don't know why after half a day or even if you skipped a day you would feel pain as the suboxone stays in your system for 3 days.
I was down to 4 mg and stopped for 3 days before I felt discomfort. Keep on your path sounds like your doing well other than feeling a bit sick.don't stay on subs too long! Do your research about weaning down.
  top of page  Top